• beth2012's Avatar

    beth2012 posted an update

    my husband been doing his chemo treatments well and his lovonox for his blood clots however just this pass sunday he sufferd a mild stoke.. so now im trying harder to encourage him he can still fight all this

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Sorry for the setback, and yes, you can still do this. Just try to keep him focused on the idea that everything that comes up you both can handle, and soon all of it will be over. I always told myself that I can handle ANYTHING for a short amount of time, and then all this will be over and I'll be feeling better and getting back to normal. It helped me through each setback. Hope it gets better for you both.

      over 7 years ago
  • beth2012's Avatar

    beth2012 posted an update

    I hope all had a great thanksgiving and was able to be with family and friends as we celebrated with ours. My husband did great however headace came on by the weekend.. I just want to share how our way of appreciating days and holidays have changed. we have become stronger as family and have our weakness also..How many have gone thru this as well???

  • beth2012's Avatar

    beth2012 posted an update

    ok so my husband had two cemo treament and one blood transfusion due to low blood count.. he been having a few good days, and then there days he just sleeps or get really bad headace..what can help the headace? he cant take asprian cause of the lovenox..

  • beth2012's Avatar

    beth2012 posted an update

    So my husband got admitted again tonight. Agian he has both legs with severe leg blood clots all the way to the thighs and very bad back pain .. is this possbilely becasue of the cancer? he cant seem to get rid of the clots...he been on shot and pills for it. but they see to get worse..I have never felt so helpless..

    1 Comment
    • FreeBird's Avatar
      FreeBird

      Your husband really has been through it hasn't he? You are doing so much just by being with him. It's the best medicine. Not knowing much about his health condition, it seems to me it would be related to his cancer. Best wishes to you both.

      Regarding side effects from chemotherapy, they generally started on, or about, the third day following chemotherapy. What side effects your husband could experience may be different than someone else. With that in mind, it's difficult to predict what he'll feel. Here is an excellent little book on chemotherapy, from the National Cancer Institute (U.S.).

      http://www.cancer.gov/cancertopics/coping/chemotherapy-and-you/

      over 8 years ago